Vol. 6, No. 5, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
A Lichnerowicz estimate for the first eigenvalue of convex domains in Kähler manifolds

Vincent Guedj, Boris Kolev and Nader Yeganefar

Vol. 6 (2013), No. 5, 1001–1012

In this article, we prove a Lichnerowicz estimate for a compact convex domain of a Kähler manifold whose Ricci curvature satisfies Ric k for some constant k > 0. When equality is achieved, the boundary of the domain is totally geodesic and there exists a nontrivial holomorphic vector field.

We show that a ball of sufficiently large radius in complex projective space provides an example of a strongly pseudoconvex domain which is not convex, and for which the Lichnerowicz estimate fails.

Lichnerowicz estimate, first eigenvalue, convex domains in Kähler manifolds
Mathematical Subject Classification 2010
Primary: 35P15, 58C40
Received: 25 January 2012
Revised: 10 June 2012
Accepted: 27 September 2012
Published: 3 November 2013
Vincent Guedj
Institut Universitaire de France and Institut Mathematiques de Toulouse
Universite Paul Sabatier
118 route de Narbonne
F-31062 Toulouse Cedex 9
Boris Kolev
Laboratoire d’Analyse, Topologie, Probabilités
CNRS & Aix-Marseille University
39 rue F. Joliot-Curie
13453 Marseille Cedex 13
Nader Yeganefar
Laboratoire d’Analyse, Topologie, Probabilités
Aix-Marseille University
39 rue F. Joliot-Curie
13453 Marseille Cedex 13